# SDR UIEA2024080200770

- Difficulty date: August 2, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N431GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 29902
- Aircraft time: 52,452 hours, 9,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND M/D TRACK - SUBSTITUTE CRACK AT STA 995 RBL 75.92.( 1. REPAIR DAMAGE AREA IAW W/S #40565 (SRM 53-00-52-2R-13 REV 101) 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
